# SDR DL72W001759

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 57,549 hours, 39,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HALF INCH CRACK ON HORIZONTAL FLANGE OF STRINGER 18A, LEFT HAND SIDE AT STATION 950 (APPROX).  INSTALLED LEVEL II TIME-LIMITED REPAIR PER MAINTENANCE MANUAL 53-12-0.
